Using Trimovate Cream 2 Weeks Before Surgery?
- Asked by katt from London UK
- 1 year ago
I'm having breast augmentation/enlargement in two weeks time. Trimovate consists of clobetasone butyrate, calcium oxytetracycline and nystatin. I'm using it for an unknown discomfort in my nether regions. (Itching, soreness and slight inflammation) it's going away. I've been instructed to use this twice a day for a week. This leaves me with a week until surgery without having used the cream, does my PS need to know about this? Is it something that will delay surgery or need to be pushed back?
Trimovate Cream Used Before Breast Augmentation
Although the nether regions are not anatomically related to the breast augmentation's, it is advised to disclose all medical information with your surgeon regardless of its magnitude.
Surprises during the surgery will not be for your favor; you need the best results you can get.
Best of luck to you and thank you for your inquiry.
Web reference: http://www.DrSajjadian.com
Hello and thanks for the question.
If the skin condition is not located in the vicinity of the breasts, it will in all likelihood not interfere with the scheduling of the breast augmentation. Despite this, I recommend consulting with your primary physician and plastic surgeon to decide the optimal treatment course and timeline in order to afford you the least amount of risk with your surgical procedure - a procedure which is after all, "elective", and hence should be done under ideal conditions.
Glenn Vallecillos, M.D., F.A.C.S.
Check with your surgeon before proceeding with elective breast augmentation surgery.
Thank you for your question. To be on the safe side, it is best to call your plastic surgeon and let him/her know to see if he/she has any concerns prior to proceeding with elective breast augmentation surgery.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.